Ion-matrix sheaths related to targets with grooves


Demokan O.

JOURNAL OF APPLIED PHYSICS, vol.91, no.9, pp.5587-5591, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 9
  • Publication Date: 2002
  • Doi Number: 10.1063/1.1465505
  • Title of Journal : JOURNAL OF APPLIED PHYSICS
  • Page Numbers: pp.5587-5591

Abstract

In this work, the ion-matrix sheath near a target with a rectangular groove is studied analytically. A two-dimensional model with a single groove is adopted. The potential and electric-field profiles within the groove are analyzed to provide insight regarding the uniformity and efficiency of ion implantation on its walls. The deviation of the sheath edge from the planar geometry is also illustrated. (C) 2002 American Institute of Physics.